# SDR DALA2024081308100

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,345 hours, 11,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EMER LIGHT LENS MISSING IN CEILING PANELS. CORRECTIVE ACTION: INSTALLED NEW LIGHT LENS. OK FOR SERVICE. (0493922)
